Can you take creatine while on high blood pressure medication?

Yes but I . Suggest you use 1/2 recommended dose and make sure you are consistently hydrating well on a daily basis!

Related Questions

I have mild high blood pressure and take a new med called losartin 50 mgs. What could cause the creatine to be elevated then?

Good medicine. Losartan is in a class of medications called arbs (for angiotensin receptor blocker) and although they may increase creatinine some, they protect the kidneys, particularly from hbp and diabetes. However, when creatinine rises too much, it will have to be stopped. The one to define how much is too much is your physician. Be sure to ask him/her. Read more...

Could use your help docs! My creatine and bun is low in kidneys, may be caused by high blood pressure, what does this mean?

Kidney. When the kidneys are not functioning normally, the creatinine and BUN levels rise in the blood. They also can slowly rise a bit with aging. They are a rough indicator of the state of renal function. Read more...

I had a blood test done it indicated high bun and creatine levels what causes this and what should I do my creatine readings were bun 14 creatine 1.5 and est creatine 46 what should I do I also have high blood pressure and im on noravas 10 mg lisinopril

A . A rising creatinine level indicates decreasing kidney function. This can be caused by several different factors, but i suspect that, in your case, it's most likely due to your high blood pressure. The fact that you're on three different medications suggests that management of your blood pressure is difficult. The most important thing you can do is to take your medications as instructed, follow the dietary restrictions your doctor has probably given you, and stay well-hydrated. Yes, it may also be appropriate to change meds or doses, but that's something you'll need to discuss with your regular doctor. Have you been tested for renal artery stenosis? Narrowed arteries going to the kidneys can cause high blood pressure, and are potentially correctable. In addition, the group of antihypertensive medicines (of which Lisinopril is one) can worsen renal function in patients with renal artery stenosis. Read more...
High creatinine. You need to see a nephrologist (n) and have a 24 hour urine for creatinine clearance and protein done. This will give you an acutal measure of your kidney function. If you have proteinuria (p), you will need to be started on either an ace-i or an arb to reduce your BP and p. You should also have a renal ultrasound done. You may need another agent to control your bp. See a n for more answers. Read more...

Can taking creatine can cause kidney failure, high blood pressure, and muscle cramps?

Yes. Creatine can be an effective part of an aggressive strength training program, but you have to use it carefully. You don't simply take it and wait to get stronger, you have to put in the extra work that it allows you to do. The biggest mistake people make with creatine is to not hydrate properly and when they don't - cramps and kidney failure can occur. Read more...

I'm taking lisinopril /hctz 20-25 for high blood pressure. Is it safe to supplement with 5 grams of creatine per day to build lean muscle mass?

Should be. . Creatine shouldn't affect your blood pressure or interfere with your medication, but it can affect interpretation of the blood test monitoring your kidney function. You should discuss the use of all nonprescription medications and supplements with your doctor. Read more...